I'm on Tasigna and my EKGs are picking up a QT elongation, for which I was just passed on to a cardiologist. I was diagnosed June 2014 and I'm not too far into this...This side effect, along with excessive hair loss, and really sluggish bowels...anyone else on this and feel like it's shutting down your body one system at a time? My anxiety is through the roof!
Tasigna related QT elongation
Posted 22 December 2014 - 06:05 PM
It depends on how elongated the QT is. Also a "corrected QT interval" must be used to determine if the QT elongation is significant. So you will need to have the cardiologist determine if the QT elongation is significant.
There are certainly side effects but the drugs are the best way to treat the disease.
Posted 22 December 2014 - 07:18 PM
I felt like I had no control over anything, was always coming along behind the side effects trying to make it a bit better.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users